MAUDE Adverse Event Report: KATECHO, INC. PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO, INC. PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001Z-C
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported two lot numbers used in the event, y05302509 and y05222504.It is uncertain which lot number was at issue.The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A customer reported that the 2001z-c, adult/child = 10 kg radiotransparent electrode, zoll device was used in a cardioversion procedure on (b)(6) 2025, and ¿in the emergency room the patient received a cardioversion.Needed to switch out pads to complete procedure.(b)(6) remained 5 additional days in hospital.Delayed pushing meds, patient care, and cardioversion.No direct injury or adverse effect of pads.Pt stayed as an inpatient for 6 days after receiving the cardioversion, then left heart cath, then ppm implantation¿.The procedure was completed with an alternate device with a delay of 3 to 5 minutes.Further assessment found the "pads were not reading a rhythm" and "when the pads were not reading the rhythm, they were not used for shocking the patient- they were removed and a new set was used.".This was the first application of the pads and they were fully adherent to the patient's skin.The patient¿s status is reported as ¿discharged from inpatient status.¿.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
A customer reported that the 2001z-c, adult/child = 10 kg radiotransparent electrode, zoll device was used in a cardioversion procedure on (b)(6) 2025, and ¿in the emergency room the patient received a cardioversion.Needed to switch out pads to complete procedure.Pat remained 5 additional days in hospital.Delayed pushing meds, patient care, and cardioversion.No direct injury or adverse effect of pads.Pt stayed as an inpatient for 6 days after receiveing the cardioversion, then left heart cath, then ppm implantation¿.The procedure was completed with an alternate device with a delay of 3 to 5 minutes.Further assessment found the "pads were not reading a rhythm" and "when the pads were not reading the rhythm, they were not used for shocking the patient- they were removed and a new set was used.".This was the first application of the pads and they were fully adherent to the patient's skin.The patient¿s status is reported as ¿discharged from inpatient status.¿.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The customer reported two lot numbers used in the event, y05302509 and y05222504.It is uncertain which lot number was at issue.Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A device history review (dhr) was requested from the manufacturer, and no indication of abnormalities was communicated.A two-year review of complaint history revealed there has been a total of three reports, regarding five devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that misuse (including reuse) of multifunction electrodes, use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.Warning: do not use padpro® mfes with any model of defibrillator or therapy cables that are not listed [in the instructions for use].Defibrillator models that are not listed have not been qualified for use with conmed mfes and mfe performance may be impacted.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO, INC.
4020 gannett avenue.
des moines IA 50321
Manufacturer (Section G)
KATECHO, INC.
4020 gannett avenue.
des moines IA 50321
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key23165345
Report Number1320894-2025-00233
Device Sequence Number9613084
Product Code MKJ
UDI-Device Identifier10653405042488
UDI-Public(01)10653405042488(17)280530(10)Y05302509
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2001Z-C
Device Lot NumberY05302509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic